RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 2, Pages 318–320 (Mi mz10574)  

Brief Communications

Topological Classification of Structurally Stable 3-Diffeomorphisms with Two-Dimensional Basis Sets

V. Z. Grinesa, Yu. A. Levchenkoa, O. V. Pochinkab

a N. I. Lobachevski State University of Nizhni Novgorod
b National Research University "Higher School of Economics", Nizhny Novgorod

Keywords: structurally stable $3$-diffeomorphism, $A$-diffeomorphism, basis set, attractor, repeller, nonwandering set.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00672
13-01-12452-офи-м
15-01-03687-a
Russian Science Foundation 14-41-00044
This work was supported by the Russian Science Foundation (grant no. 14-41-00044) and by the Russian Foundation for Basic Research (grants nos. 12-01-00672, 13-01-12452-ofi-m, and 15-01-03687-a).


DOI: https://doi.org/10.4213/mzm10574

Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:2, 304–306

Bibliographic databases:

Received: 10.01.2014
Revised: 27.05.2014

Citation: V. Z. Grines, Yu. A. Levchenko, O. V. Pochinka, “Topological Classification of Structurally Stable 3-Diffeomorphisms with Two-Dimensional Basis Sets”, Mat. Zametki, 97:2 (2015), 318–320; Math. Notes, 97:2 (2015), 304–306

Citation in format AMSBIB
\Bibitem{GriLevPoc15}
\by V.~Z.~Grines, Yu.~A.~Levchenko, O.~V.~Pochinka
\paper Topological Classification of Structurally Stable 3-Diffeomorphisms with Two-Dimensional Basis Sets
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 2
\pages 318--320
\mathnet{http://mi.mathnet.ru/mz10574}
\crossref{https://doi.org/10.4213/mzm10574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370519}
\zmath{https://zbmath.org/?q=an:06459080}
\elib{http://elibrary.ru/item.asp?id=23421520}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 2
\pages 304--306
\crossref{https://doi.org/10.1134/S0001434615010344}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350557000034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941631467}


Linking options:
  • http://mi.mathnet.ru/eng/mz10574
  • https://doi.org/10.4213/mzm10574
  • http://mi.mathnet.ru/eng/mz/v97/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:35
    References:31
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019